MAUDE Adverse Event Report: OUTLOOK®; SET, ADMINISTRATION, INTRA

OUTLOOK®; SET, ADMINISTRATION, INTRA
Model Number 470025
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: event 3: it was reported that four sets leaked at the cassette.No injury reported.
 
Additional Manufacturer Narrative
Event 3: this report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for further evaluation.As a result of this issue, b.Braun has initiated a voluntary medical device correction for multiple batches of the outlook® pump sets including the batch identified from this complaint.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
OUTLOOK®
Common Device Name
SET, ADMINISTRATION, INTRA
MDR Report Key12300082
Report Number2523676-2021-00236
Device Sequence Number11754908
Product Code FPA
UDI-Device Identifier04046964297434
UDI-Public04046964297434
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K913661
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number470025
Device Catalogue Number470025
Device Lot Number0061768485
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/20/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date09/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1